# SDR DALA2023071705795

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,346 hours, 42,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0672 2L DOOR FLANGE STUCK IN CLOSED POSITION. CORRECTIVE ACTION: ADJUSTED L2 DOOR HINGE COVER.REF B757 AMM 52-11 (4934298)
